MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, a sales representative reported via (b)(4) that an ar-9236-03pp univers vaultlock glenoid trial, large had its middle peg break off during the procedure.The case was successfully completed using a replacement ar-9236-03pp univers vaultlock glenoid trial, large.No patient harm or adverse effects were reported, and no pieces were left inside the patient.This issue was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion/extraction of the trial.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23324167
Report Number1220246-2025-04669
Device Sequence Number10616688
Product Code KWS
UDI-Device Identifier00888867250697
UDI-Public(01)00888867250697(11)160719(10)1027261628
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, LARGE
Device Catalogue NumberAR-9236-03PP
Device Lot Number1027261628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown